# SDR DALA2022052403577

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON FLOOR SUPPORT STRINGER ( RBL 2.90) AT AFT CARGO COMPARTMENT STA. 1510. (IN REFERENCE NRC 00242). CORRECTIVE ACTION: SUMMARY OF NRC 00616: FLOOR SUPPORT STRINGER (RBL 2.90) AT AFT CARGO COMPARTMENT STA. 1510 WAS REPAIRED PER B757-200 SRM 53-00-53. PERFORM A DECAL CONDITION INSPECTION EVERY. C. CHECK PER TOPP 30 -10-70. (2246545)
